# SDR IPXA11566110

- Difficulty date: April 4, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD LT AFT FAIRING STRUCTURE, UPPER INBD AFT WIRE SUPPORT ANGLE IS CRACKED AND BROKEN, PN 287N1112-12.  REPLACED IAW SRM 51-40-02-0G.
